Once someone with LBD begins having many hallucinations, is there a basic time frame before other symptoms' become a problem?

Follow
Share

My mom has been having hallucinations steady for about three months and rem sleep disorder for years and now im concerned about the amount of time before she could begin to have worse symtoms

This question has been closed for answers. Ask a New Question.
Find Care & Housing
4

Answers

Show:
I've had auditory & visual hallucinations along with total word loss and using totally wrong words (called my Rugby playing late SO "Mermaid") on and off for 10 years. Over last year I've had seizures, tremors & vile smelling hallucinations,
have always had sleep issues. Due to other health issues including DID & Fibromyalgia I wasn't diagnosed with LBD until Dec 28th 2015. I'm still coping at home with Support Workers coming in. I have found that having whiteboards written in different colours (don't read black on white so well) and a very structured time table helps a lot. Mrranch2 think you're onto something here.
Helpful Answer (2)
Report

I've had both auditory and visual hallucinations for 2-3 years. My diagnoses include FTD/LBD and complex partial seizures. My dr hypothesized the hallucinations were part of the seizures and maximized the seizure med (sorry, can't remember the name right now and my wife isn't here but it was 1000 mg bid). Anyway, hallucinations became a rarity. Then I had a major UTI and my saline levels were extremely low (side effect of the seizure med). Had to change to 750 mg Keppra bid. Hallucinations have returned occasionally (both kinds), including two very frightening episodes, but no seizure activity. Maybe there is a relationship?
Helpful Answer (2)
Report

Same way with my Hubby. Hallucinations. Neurologist put him on Risperdal 0.25mg. The lowest dose this one is. It comes in 4 strengths. So, you might want to ask your MD about it. It does come in a generic. Has it helped yet? Not sure as he's been on it for only 5 days. Doctor wants to see him in 5 weeks for follow up to this drug.
Helpful Answer (0)
Report

The symptoms are already a problem. The disease is progressing and she cannot be left alone at any time. Talk to her MD about the new symptoms.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions